MathSciNet Relay Station
MathSciNet bibliographic data
MR111692 04.00
Erdős, P.; Rado, R. Intersection theorems for systems of sets. J. London Math. Soc. 35 1960 85–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement